# SDR JJBA20160224011

- Difficulty date: February 24, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 34,674 hours, 46,656 cycles
- Engine: Pwa PW123
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ECU MANUAL CAUTION LIGHT ILLUMINATED IN FLIGHT.  RESET BETA LOCK OUT MANUAL MODE REV BREAKER.  THIS RESULTED IN A DIVERSION.
